# SDR FDEA201012014533

- Difficulty date: December 1, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AT LBL 45 STA1080-1180 HAS SEVERALAREAS OF CORROSION AND GOUGES.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG 1.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02. ORIGINAL MATERIAL .550 MATERIAL REMOVED .050 MATERIAL REMAINING .500 .FOUND OUT CLEANED AREA IS OUT OF LIMITS REMOVED AND INSTALLED NEW SEAT TRACK  BATCH 1904663 IAW SRM 51-40-02 MAJOR REPAIR
